# SDR SWIA201232286

- Difficulty date: November 28, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 37,011 hours, 53,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 2A BURNED OUT.  (FLT 5359)  RELAMPED EMERGENCY LIGHT.
